# SDR SIMA20130704006

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 32,880 hours, 29,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE GALLEY EMERGENCY LIGHTS INOPERATIVE. ACFT REMOVED FROM SERVICE.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-50-00.  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
